# SDR DALA2023062005020

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 69,466 hours, 22,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 L-2 DOOR DIFFICULT TO CLOSE. CORRECTIVE ACTION: REMOVED DOOR SLIDE BUSTLE PER B757 AMM 52-11. SECURED LOWER GUIDE ARM BOLTS & INSTALLED BUSTLE PER B757MM 52-11. (8987506)
